Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jalzoo

Member
  • Posts

    30
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Thank god for living in england.. Accutane is free to everyone on the National health service. 12 months of accutane = $0
  2. I had headaches first 2/3 weeks on Accutane went to my doctors and she referred me straight to the hospital.. They immediatly checked the back of my eye and the pressure behind my eyes. Everything was fine and im still taking accutane 5 months on. No headaches anymore thank god!. I would reccomend you visiting your doctor.
  3. Ive been on accutane 5 months this is my last month.. Ive had constant side effects.. Nothing serious just the usual. So i guess the answer is as it builds up in your system im guessing it will get worse more dry etc atleast thats what happend to me. then when you stop side effects will dissapear.
  4. You no what.. Before Accutane i was depressed and didnt want to go out. Now after 5 months of accutane i have cleared up completley and im also proud that i have taken the most dangerious drug for the past 5 months also GREAT!! GO ME!
  5. Congratz on the Accutane mate believe me its the best thing youve ever done!.. I no it is for me.. My story is nearly exactly the same as yours.. I too had moderate acne and allways had a few big ones lol ( cysts ). I however started on a low dose.. 20mg for 2months then went back to my derm and he doubled it to 40mg he gave me 3 months supply so after 3 months im guessing he'll put me upto 60mg.. However im in the UK and i think here they start you off on the lowest dose and build you up.. But
  6. Thanks thats a big relief to know.. But yes my derm gave me a prescription for a 2 month supply.. so when they run out i would be then due for my checkup and bloodtest.. Im from the UK though so maybe we work differently over here if your from the states?.
  7. Hey.. I have a problem.. i was given 2 months supply of Accutane 20mg. My next derm appointment is on 28th of August my Accutane runs out on 22nd August.. Ive tried so many times nearly everyday so far to get in contact with my derm.. No luck.. it seems hes never there!. I really dont want to have to come off it for a week before my appointment.. I was wondering if it would be ok if i take a day miss a day? so atleast then thats better than completley coming off it.
  8. I dont no 100% but i guess it would be how you and your skin has responded to the treatment.. Im also on 20mg's a day and personally think its a bit low for me.. from what i remember my derm said he will start me off at 20mg's then put me up gradually.
  9. Hello, Alot of people on this site have posted a thread about constant headaches.. Including me. After explaining my situation on here (that my headaches were very mild) someone replied to my thread saying you should stop taking it.. i almost did but i carried on and contacted my derm and my doctor both saying that a mild lingering headache is very common on Accutane and will wear off anytime upto the first month depending on the person.. I was told if my headaches became severe to come off it
  10. Hey.. My acne have never been severe ive allways had the odd couple dotted around my face.. obviously tried every Antibiotic etc that the doctor could think of.. So she referred me to a derm and he put me on a low dose ( Accutane 20mg 1nce per day ). Since taking it my skin has improved heaps!.. ive only had 2 or 3 spots come up in the first 3 weeks.. since then ive had basically no spots come up atall.. my derm told me that the course would last 6 months.. my next derm appointment is august 24
  11. Some say that vitamin E takes some of the side effects away i think it helps with the cracked lips.. im taking it and personally havent noticed much difference.. But im giving it time!.
  12. I take my Accutane with milk when i havent had anything to eat.. as my pharmacist said its not wise to take accutane when your stomache is empty.. So if you havent eaten the best thing to do is take it with milk as milk lines your stomache. IT even says it in the instruction leaflet . Also please make sure you come off the vitamin A before you start your Accutane.. im sure your derm will tell you too as they prescribed it.. I wish you the best of luck on tane it has worked wonders for me so far
  13. Coffee is still a source of of liquid so it wont dehydrate you, of course drink water aswell as coffee.. I personally drink coffee and plenty of it, Accutane has stopped me drinking alcahol so coffee is my last resort lol.
×